# SDR YENA2019061270319

- Difficulty date: June 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 21,427 hours, 14,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OOS VISIT, 2 DENTS WERE FOUND ON THE EXTERNAL SKIN PN 170-03344-005 & 170-03705-007 BTWN FR11-13 & STGR 4L-5L AT THE FWD FUSELAGE. SEE ATTACHED REF /1/ EA FOR MORE DETAILS. THE DENTS WERE FOUND TO BE OUTSIDE OF SRM ALLOWABLE LIMITS AND THERE’S NO PERMANENT REPAIR APPLCAIBLE FOR THIS TYPE OF DAMAGE. THE DENTS WERE DRESSED OUT AND OIL CANNING CONDITION WAS OBSERVED AT ONE LOCATION. VQQ CONTACTED EMBRAER AND WAS PROVIDED REF /2/ ETD WITH PERMANENT REPAIR INSTRUCTIONS CONSISTS OF DENT DRESS OUT, NDT INSPECTIONS, FABRICATE & INSTALL A REPAIR ANGLE AND RESTORE SURFACE PROTECTION PER SRM. THIS EC E19-395-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EA & REF /2/ ETD WITHOUT DEVIATIONS; THIS PERMANENT REPAIR IS APPROVED VIA REF /2/ ETD & REF /3/ ANAC FORM AND IS CLASSIFIED AS “MAJOR”.
